# SDR HALA2018032600122

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 130
- Aircraft time: 27,099 hours, 4,144 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

APPROXRIMATELY 30 MINUTES INTO FLT,  OVERHEAD LIGHTS IN COCKPIT AND MAIN CABIN FLICKERING.  SHORTLY AFTER, ECAM MESSAGE AUTO FLT FM 2 FAULT.  ECAM ACTION TO SWITCH BOTH ON 1, AFTER COMPLYING,  RETURNED TO DEPARTURE.  DURING DECENT, AT APPROXIMATELY FL 150,  LIGHTS BEGAN FLICKERING AGAIN, WITH LOUD POWER TRANSFER POPPING SOUND IN COCKPIT.  FIRST OFFICER NOTED IMMEDIATELY AIRSPEED TAPE INDICATED RED, BLACK,  OVERSPEED COVERING ENTIRE FIRST OFFICER SPEED TAPE.  TSM 22-70-00-810-827-A C/OUT. FMG EC 1 AND 2 RESET AND SYSTEM TEST CARRIED OUT. TEST PASSED. NO ACTIVE FAULT. CONTRACTORS IN E/E COMPARTMENT INSPECTED.  NO BURNING ODOR OR VISUAL DEFECT FOUND.  ENGINE GROUND RUN CARRIED OUT.    POWER TRANSFER FROM GEN 1 TO GEN 2.  NO ABNORMAL POWER TRANSFER NOTED. MOC ADVISED ACFT CONSIDERED SAFE FOR SERVICE.
